# SDR AMTA200700475

- Difficulty date: October 1, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 4970 · APU Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

APU MASTER CAUTION LIGHT ILLUMINATED WHEN ELECT POWER TRS TO ENG DRIVEN GENERATORS REMAINS ILLUMINATED WHEN APU SHUTDOWN.  INTERROGATED CDU PERFORMED BITE TEST ON APU NO RECENT FAULT OR ANY HISTORY FAULTS NOTED ON ANY LEGS, SHOT DOWD AC POWER CYCLE AC POWER APU MASTER CAUTION LIGHT IS OFF PERFORMED SECOND APU BITE TEST OK.  (K)
